Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Dark patches on tongue. Taking homeopathy medicine for cold and bouts. Loss of appetite, loose stools, nausea

My three and a half has two dark patches on her tongue. It occured some two to three months ago. Initially it subsided in size but it resurfaced shortly after. I had put her on homeopathy for her frequent cold and cough bouts, and suspected the medication for the patches. In the last few days, she has had no appetite and is refusing to eat. She is also having slightly loose stools and complains of nausea, and seems to have gas in her tummy. Are the two issues related?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear thomas.pooja the description of the lesions you have given seem to
me like oral thrush. This is caused by fungal infection in children after viral
or bacterial infections and antibiotic therapy.The condition is very painful and usually child
refuses to feed mainly due to pain. If you try to scrape the lesion out with a spoon it
will not work. I think you should take her to Paeditrician for examination and to
have antifungal treatment like Nystatin oral drop 100,000 unit four times daily. Kindest
regards. Dr. S.K.Mukherjee
Answered: Sun, 14 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor